MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTARPROC-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTARPROC-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS460HBT
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged visualization of particles.There was no report of serious or permanent harm or injury.The device was returned to a third-party service centre.The device evaluation has been completed, and evidence of sound abatement foam degradation/breakdown was not observed in the base unit.During the evaluation, secondary findings, dust was observed, and complaint was not confirmed.The device was corrected.The third-party service centre conclude that evidence of sound abatement foam degradation/breakdown was not observed but dust contamination in the air path was observed.The device was corrected.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
REMSTARPROC-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21650935
Report Number2518422-2025-037737
Device Sequence Number9245880
Product Code BZD
UDI-Device Identifier00606959024199
UDI-Public(01)00606959024199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS460HBT
Device Catalogue NumberDS460HBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown